MathSciNet Relay Station
MathSciNet bibliographic data
MR139906 (25 #3333) 44.25
Gould, H. W. A new convolution formula and some new orthogonal relations for inversion of series. Duke Math. J. 29 1962 393–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement